- -

Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces

Show full item record

Popa, V.; Patriciu, A. (2015). Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces. Applied General Topology. 16(2):225-231. doi:10.4995/agt.2015.3830.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/72545

Files in this item

Item Metadata

Title: Two general fixed point theorems for a sequence of mappings satisfying implicit relations in Gp - metric spaces
Author:
Issued date:
Abstract:
[EN] In this paper, two general fixed point theorem for a sequence of mappings satisfying implicit relations in Gp - complete metric spaces are proved.
Subjects: Gp - complete metric space , Sequence of mappings , Fixed point; implicit relation
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2015.3830
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2015.3830
Type: Artículo

This item appears in the following Collection(s)

Show full item record